# SDR UHLA201506240545

- Difficulty date: June 24, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 27,843 hours, 24,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 14539935413
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR WAS UNABLE TO BE OPENED FROM THE INSIDE.  THE DOOR WAS OPENED FROM THE OUTSIDE AND THE ACFT WAS FERRIED TO A MAINTENANCE BASE WHERE THE INTERNAL HANDLE CONNECTION CABLE WAS FOUND TO HAVE A CREASE IN THE CABLE AT THE BELL CRANK.  MAINTENANCE REPLACED THE INTERNAL HANDLE CONNECTION CABLE AND NO FURTHER DEFECTS HAVE BEEN NOTED.
